# SDR UALA2011032401406

- Difficulty date: March 23, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 38,667 hours, 8,519 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 756589A
- Part serial: 171
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEP, APU GEN DROPS OFF LINE, HISTORY.  DUE HISTORY APU GEN INOP.  APU GCU REPLACED PREVIOUSLY.  SUSPECT APU GEN.  APU GENERATOR PCN IS 661-9003. REPLACED APU GENERATOR, OPS CHECKS OKAY.
